# SDR FOTR2111712154

- Difficulty date: July 25, 2011
- Submitted: July 25, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 63,672 hours, 35,709 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6517276
- Condition: Cracked
- Location: Nr 4 Slat
- Part time: 63,672 hours, 35,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INBD ACTUATOR ROD END ATTACH RIB IS CRACKED, WS383.  REPAIRED ON FASI WO 21117, NR12154.
